MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number IFNT413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Unspecified Infection (1930); Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 06/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Patient was diagnosed with bronj.It was reported that the ifnt413 implant was removed due to infection and bone loss.Abscess, edema, dehiscence, inflammation and pain are reported as symptoms.Site was grafted prior to original implant placement with allograft, xenograft and autogenous bone graft.

Brand Name
FULL OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11789640
Report Number0001038806-2021-00763
Device Sequence Number3949119
Product Code DZE
UDI-Device Identifier00844868005025
UDI-Public(01)00844868005025(17)220328(10)2017030647
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/28/2022
Device Model NumberIFNT413
Device Catalogue NumberIFNT413
Device Lot Number2017030647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight66